... cyclen lo? This is the second month it's happened
The day I take my highest dose (the week of pills right before the placebos) I start spotting old blood. Last month it started so 3 days into it I was still spotting and period like so I just took my placebos
I'm confused about why this happened? I've been on this same bc for 4 months now
You're not taking your pills right if you didn't take all of them before the placebos. This does 2 things, confuses your body and compromises your protection. You should take your pills in the correct order and not worry about when you bleeding. It can take up to 6 mos for your body to get used to the hormones.
DO NOT ALTER YOUR PILL SCHEDULE NO MATTER WHAT YOUR BODY IS DOING!!! You are confusing your body when you do this! It is normal to have early spotting when you first start taking the Pill but you should just keep taking them as they come in the pack. By altering the schedule, you could become pregnant AND your body will not adjust to the hormones if you dont take them right! Just keep taking them as they come in the pack no matter if you are bleeding or not. It should regulate out but it can take 6 months or sometimes longer to do so but if you have taken them correctly for six months and are still getting spotting before your placebos THEN talk to your Dr. They may need to put you on a different formula. Try taking these regularly for six months first and DO NOT alter the schedule EVER!!
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Nov 1st, 2018), Cerner Multum™ (updated Nov 1st, 2018), Wolters Kluwer™ (updated Oct 31st, 2018) and others. To view content sources and attributions, please refer to our editorial policy.